# SDR DALA2025071105246

- Difficulty date: July 10, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 75,989 hours, 35,642 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 751A000007
- Part serial: 01841
- Condition: Inoperative
- Location: Rt A/C Pack
- Part time: 23,166 hours, 42,855 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3257 - DIV - CREW TURNED OFF RT PACK PER QRH DUE TO HOT AND UNCONTROLLABLE CABIN DURING CLIMB. LT PACK WAS UNABLE TO MAINTAIN THE CABIN. DIVERTED TO TUL DUE TO EXCESSIVE CABIN ALTITUDE MESSAGE. CORRECTIVE ACTION: FOUND LT PACK WITH A RUPTURED SUPPLY AIR BELLOWS AND HOT AIR SWITCH WAS LEFT ON EVEN THOUGH IT WAS SUPPOSED TO OFF PER THE MEL. MAINTENANCE IN PROGRESS. (LP: 7435206)
